# SDR DALA2024041004285

- Difficulty date: April 9, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N824NW
- Make and model: Airbus A330-302
- Aircraft serial: 1637
- Aircraft time: 39,381 hours, 4,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Damaged
- Location: Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3324 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED. CORRECTIVE ACTION: RE ATTACHED PER A330 AMM 33-52 (0285657)
